Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 16, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Oct 3, 2013, 11:08 PM CDT for Cass County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2013, 11:08 PM CDT (04:08 UTC)
- Expired
- Oct 3, 2013, 11:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Cass County, NE
The radar
The Omaha radar (KOAX), 54 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 3, 8:16 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Oct 3, 9:13 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
671
WFUS53 KOAX 040408
TOROAX
NEC025-040445-
/O.NEW.KOAX.TO.W.0016.131004T0408Z-131004T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 PM CDT THU OCT 3 2013
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
CASS COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1104 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ELMWOOD...OR 23 MILES EAST OF LINCOLN...
MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WEEPING WATER...ELMWOOD...AVOCA AND MANLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4086 9636 4095 9614 4092 9604 4084 9600
4078 9601 4078 9631
TIME...MOT...LOC 0407Z 248DEG 19KT 4082 9624
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BOUSTEAD/DEWALD2 follow-up statements
514
WWUS53 KOAX 040418
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1118 PM CDT THU OCT 3 2013
NEC025-040445-
/O.CON.KOAX.TO.W.0016.000000T0000Z-131004T0445Z/
CASS NE-
1118 PM CDT THU OCT 3 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CASS
COUNTY...
AT 1113 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WEEPING WATER...OR 27 MILES EAST OF LINCOLN...MOVING
NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND PING PONG SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
WEEPING WATER...ELMWOOD...AVOCA AND MANLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4087 9633 4095 9614 4092 9604 4084 9600
4078 9601 4078 9624
TIME...MOT...LOC 0408Z 247DEG 19KT 4085 9616
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BOUSTEAD/DEWALD001
WWUS53 KOAX 040431
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1131 PM CDT THU OCT 3 2013
NEC025-040441-
/O.CAN.KOAX.TO.W.0016.000000T0000Z-131004T0445Z/
CASS NE-
1131 PM CDT THU OCT 3 2013
...THE TORNADO WARNING FOR CASS COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 4087 9633 4095 9614 4092 9604 4084 9600
4078 9601 4078 9624
TIME...MOT...LOC 0418Z 248DEG 19KT 4090 9601
$$
BOUSTEAD/DEWALDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Oct 3, 6:12 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Oct 3, 6:12 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 612 PM CDT THU OCT 3 2013 .AVIATION...00Z TAFS FOR KOFK...KLNK AND KOMA. A COLD FRONT DRIFTING SOUTH INTO SOUTHEAST NEBRASKA MAY TRIGGER THUNDERSTORMS THIS EVENING...GENERALLY SOUTH OF TAF SITES. HOWEVER A STRENGTHENING LOW LEVEL JET WILL RIDE OVER THE FRONT OVERNIGHT...AND WILL TRIGGER SHOWERS AND A FEW THUNDERSTORMS NEAR ALL TAF SITES BETWEEN 04Z AND 12Z. AREAS OF MVFR CIGS WILL LIKELY DEVELOP NEAR KOFK OUTSIDE OF THUNDERSTORMS AREAS. BUT THE COLD FRONT WILL LIFT BACK NORTH DURING THE MORNING...AND WILL SCOUR OUT LOW CLOUDS BY 18Z. EXPECT VFR CONDITIONS AFTER 18Z WITH SOUTH WINDS AVERAGING 15 TO 25 KT. DERGAN && .PREV DISCUSSION... /ISSUED 315 PM CDT THU OCT 3 2013/ SHORT TERM...TONIGHT THROUGH SUNDAY. CONVECTIVE EVOLUTION THROUGH FRIDAY EVENING REMAINS PRIMARY CONCERN IN SHORT TERM AS POTENTIALLY ACTIVE PERIOD PERSISTS. APPEARS CONVECTIVE INITIATION OR EXPANSION THROUGH EVENING COULD OCCUR EITHER NORTH OF 19Z SFC BOUNDARY THAT WAS NORTH OF LINCOLN TO NEAR OMAHA THEN INTO WESTERN IA...OR IN A MORE UNSTABLE AREA IN CONGESTIVE CU AREA MOSTLY IN FAR SOUTHEAST/SOUTH CENTRAL NEBR. MORNING CONVECTION HAD STABILIZED MUCH OF THE AREA AND LATEST SPC MESOANALYSIS PAGE INDICATED STILL MODERATE AMOUNTS OF CIN REMAINED OVER SECOND...SRN...AREA. THUS...HIGHEST POPS WILL CONTINUE OVER NRN ZONES TONIGHT WHERE INCREASING JET PUNCHING TOWARD ERN NEBR SHOULD INCREASE COVERAGE...MOSTLY ELEVATED...THROUGH LATE EVENING. VARIOUS HOPWRF/4KM WRF 12Z-15Z MEMBERS SUPPORTED THAT NOTION. THAT SAID...IF CONVECTION DOES INITIATE SRN ZONES A SMALL WINDOW FOR LARGER HAIL/TORNADOES WOULD EXIST THROUGH EARLY EVENING...WITH SOME RAP/HRRR SUPPORT FOR THIS BUT LITTLE/NONE WITH EARLIER WRF MEMBERS. BASED ON LINGERING MLCAPE CIN...WIDESPREAD PRECIP CHANCES APPEARED SMALL SRN ZONES AND BULK OF RAIN EXPECTED TONIGHT NRN ZONES SHOULD FALL MOSTLY NORTH/NORTHEAST OF LAST NIGHTS RAIN...SO NO FLOOD WATCH AT THIS TIME. WITH STRONG UPPER LOW AND HIGH FOR THE SEASON MOISTURE/INSTABILITY IN PLACE ON FRIDAY...AFTN/EARLY EVENING SETTING UP POTENTIALLY ACTIVE. NAM CONTINUES TO BE THE SOMEWHAT FASTER/DRIER MODEL FOR OUR FORECAST AREA AND KEEPS PRECIP GENERATION GENERALLY E THRU N OF AREA. GFS/ECMWF REMAINED SLOWER WITH H85 DRYLINE...PLACING IT NEAR MO RIVER BY 00Z SAT. FORCING WILL BE STRONG WITH GFS AND EVEN QUICKER NAM INDICATING LIFT FROM H85-H7 FRONTOGENESIS MOVING INTO ERN ZONES IN 18Z-00Z PERIOD. MAIN QUESTION IS WHETHER MOISTURE PROFILES WILL EXIST TO ALLOW FOR CONVECTION IN OUR FA...WHICH...BASED ON FAVORED GFS/ECMWF...WILL. THUS...NAM POPS WERE DISCOUNTED AND EVEN GFS APPEARED TOO LOW ERN ZONES. OBVIOUSLY WILL CONTINUE TO MENTION SEVERE WEATHER THREAT IN HWO ALONG WITH POSSIBLE TORNADO RISK...ESPECIALLY IF SOME SORT OF A MORE WEST TO EAST BOUNDARY THAT WAS OVER CENTRAL ZONES THIS AFTN PERSISTS INTO HEATING HOURS. SYSTEM IS STRONG ENOUGH SO IT MAY HAVE SOME SUCCESS IN PULLING THIS BOUNDARY FARTHER NORTH. THUS BASED ON WARM ADVECTION EXPECTED N AND STRONG MIXING S...SOME SORT OF MAV/MET COMPROMISE MIGHT BE OK FOR TEMPS...BUT LOWER CONFIDENCE IN THIS NWRN ZONES. WINDY AND RAW STILL IN STORE FOR MUCH OF THE AREA ON SATURDAY AS UPPER SYSTEM SLOWS AND WORKS ACROSS FA. H85 TEMPS DROP BELOW ZERO WITH ECMWF SLIGHTLY COOLER...SO CAN/T RULE OUT SOME SNOW MIXING IN. BUT THICKNESS FORECAST OFFERED LITTLE SUPPORT AND WITH WELL MIXED BOUNDARY LAYER...WILL COUNT ON BLYR TEMPS JUST WARM ENOUGH TO KEEP ANY PRECIP LIQUID. THIS WELL MIXED AND STRONGLY WRLY COMPONENT AIRMASS COULD KEEP BULK OF LOW CLOUD COVER TO THE NORTH OF FAR SRN ZONES...BUT STILL SOME SUPPORT VIA RH CROSS SECTIONS TO INCREASE CLOUDS SRN ZONES AS WELL. GENERALLY KEPT TEMPS BELOW COOLER GUIDANCE VALUES. ECMWF REMAINED THE SLOWER MODEL IN EJECTING UPPER LOW AWAY FROM AREA SATURDAY NIGHT/SUNDAY AND STILL SUPPORTED SOME LINGERING POPS NRN ZONES SAT NIGHT. GENERALLY WENT BELOW TEMP GUIDANCE WITH SOME FREEZING TEMPS STILL POSSIBLE NERN ZONES...ALTHOUGH WIND/CLOUD COVER COULD LIMIT FROST POTENTIAL IF NOT FREEZE AS WELL. MODEST WARM ADVECTION WITH LESS CLOUDS EXPECTED SUNDAY WITH DECENT MIXING. EVEN COOLER ECMWF SUPPORTS MOST AREAS MAKING A RUN AT 12Z MEX NUMBERS BUT KEPT THEM JUST UNDER IN CASE SYSTEM DEPARTS A BIT SLOWER AND/OR CLOUDS LINGER MORE THAN FORECAST. CHERMOK LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. MEDIUM RANGE MODELS IN PRETTY GOOD AGREEMENT ADVERTISING MODERATING TEMPS THRU THE EXTENDED PDS IN RESPONSE TO AN UPPER RIDGE BUILDING ACROSS THE CNTRL CONUS. OVERALL EXPECT HIGHS/LOWS WILL REMAIN CLOSE TO NEAR NORMAL. OTHERWISE...GOING FCST HAS POPS IN PLACE WED THRU THURS IN ASSOCIATION WITH APPROACHING DEEP UPPER TROF AND ATTENDANT SFC BNDRY. POTENTIAL FOR PCPN DURING THAT TIME NOT ALL THAT CLEAR NOW GIVEN LATEST GFS/ECM/CMC SOLUTIONS HAVE SLOWED THE EWD PROGRESSION OF THE SYSTEM. WITH THIS IN MIND...FEEL COMPELLED AT THIS POINT TO REMOVE PCPN CHANCES DAYS 6 AND 7. DEE && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Oct 3, 5:27 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 527 PM CDT THU OCT 3 2013 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-041230- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 527 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE POSSIBLE TONIGHT IN NORTHEAST NEBRASKA AND WESTERN IOWA NORTH OF A SLOW MOVING FRONT THAT WAS BETWEEN LINCOLN AND OMAHA LATE THURSDAY AFTERNOON. AN INCREASING LOW LEVEL JET SHOULD BRING AN INCREASING RISK OF THESE THUNDERSTORMS THROUGH LATE EVENING. A FEW OF THE STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...BUT COVERAGE OF ANY HEAVY RAIN IS NOT EXPECTED TO BE WIDESPREAD OVER THE AREA. A LARGE UPPER LOW MOVING INTO WESTERN NEBRASKA FRIDAY AFTERNOON WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE REGION FRIDAY AFTERNOON. STRONG FORCING AND SHEAR WITH THIS SYSTEM COULD PRODUCE SEVERE WEATHER AS A DRY LINE PUNCHES EAST. A LINE OF THUNDERSTORMS IS EXPECTED DEVELOP NEAR OR EAST OF A WAYNE TO WAHOO LINE BY MID AFTERNOON WITH THE ACTIVITY POSSIBLY LINGERING INTO EARLY EVENING IN WESTERN IOWA. LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGER STORMS IN THIS LINE. A WARM FRONT COULD ALSO POSSIBLY EXIST NEAR OR NORTH OF HIGHWAY 30...THIS COULD ACT AS AN ADDITIONAL FOCUS FOR LARGER HAIL AND POSSIBLY A TORNADO GENERALLY ALONG OR EAST OF A WAHOO TO SIOUX CITY LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY COLDER AIR WRAPPING IN BEHIND THIS SYSTEM COULD BRING FREEZING TEMPERATURES TO PARTS OF THE AREA SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEEDED FRIDAY AFTERNOON MAINLY IN COUNTIES NEAR THE MISSOURI RIVER IN EASTERN NEBRASKA AND OVER WEST CENTRAL IOWA. IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-041230- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 527 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING EITHER NEAR A SLOWLY SOUTHWARD MOVING COLD FRONT FROM JUST NORTH OF LINCOLN TO SOUTHEAST OF OMAHA OR BY ANOTHER BOUNDARY NEAR THE KANSAS BORDER. DUE TO LOW LEVEL SHEAR AND INSTABILITY PRESENT...IF STORMS DO MANAGE TO DEVELOP...THE STRONGER OF THEM COULD CONTAIN LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO. LATER TONIGHT ADDITIONAL THUNDERSTORMS COULD DEVELOP DUE TO AN INCREASING LOW LEVEL JET. SOME OF THESE STORMS COULD ALSO PRODUCE LARGE HAIL. HOWEVER...THE MAIN THREAT FOR THUNDERSTORMS LATER THIS EVENING AND OVERNIGHT WOULD APPEAR TO SHIFT NORTH OF MUCH OF THE AREA. A LARGE UPPER LOW MOVING INTO WESTERN NEBRASKA FRIDAY AFTERNOON WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE REGION FRIDAY AFTERNOON. STRONG FORCING AND SHEAR WITH THIS SYSTEM COULD PRODUCE SEVERE WEATHER AS A DRY LINE PUNCHES EAST. A LINE OF THUNDERSTORMS IS EXPECTED DEVELOP NEAR OR EAST OF A WAYNE TO LINCOLN AND BEATRICE LINE BY MID AFTERNOON WITH THE ACTIVITY POSSIBLY LINGERING INTO EARLY EVENING IN WESTERN IOWA. LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGER STORMS IN THIS LINE. A WARM FRONT COULD ALSO POSSIBLY EXIST NEAR OR NORTH OF HIGHWAY 30...THIS COULD ACT AS AN ADDITIONAL FOCUS FOR LARGER HAIL AND POSSIBLY A TORNADO GENERALLY ALONG OR EAST NORTHEAST OF A WAHOO TO SIOUX CITY LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY A FEW SEVERE STORMS COULD LINGER INTO THE 7 TO 9 PM TIMEFRAME FRIDAY EVENING...MAINLY FROM THE SOUTHEAST CORNER OF NEBRASKA INTO SOUTHWEST IOWA. LARGE HAIL AND DAMAGING WINDS ALONG WITH AN ISOLATED TORNADO THREAT ALL REMAIN POSSIBLE HAZARDS. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE THAT SPOTTERS MAY BE NEEDED THROUGH EARLY EVENING...GENERALLY EAST THROUGH SOUTHWEST OF OMAHA. SPOTTER ACTIVATION MAY NEEDED FRIDAY AFTERNOON MAINLY IN COUNTIES NEAR THE MISSOURI RIVER IN EASTERN NEBRASKA AND OVER WEST CENTRAL IOWA.
In the hours before
Local storm report, Oct 3, 10:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1049 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TORNADO 1 S BENNET 40.67N 96.51W
10/03/2013 LANCASTER NE AMATEUR RADIO
DAMAGE TO HOME
&&
SKLocal storm report, Oct 3, 10:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1052 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TORNADO 2 ENE PALMYRA 40.71N 96.35W
10/03/2013 OTOE NE STORM CHASER
STILL DOING DAMAGE.
&&
JBLocal storm report, Oct 3, 10:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1056 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND GST 3 W WILBER 40.48N 97.02W
10/03/2013 M65.00 MPH SALINE NE TRAINED SPOTTER
&&
DERGANLocal storm report, Oct 3, 10:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1057 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND GST 3 W WILBER 40.48N 97.02W
10/03/2013 E65 MPH SALINE NE EMERGENCY MNGR
&&
SKSpecial weather statement, Oct 3, 11:01 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1101 PM CDT THU OCT 3 2013
NEZ042-040430-
PLATTE NE-
1101 PM CDT THU OCT 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE COUNTY UNTIL 1130 PM
CDT...
AT 1059 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MONROE...OR 16 MILES WEST OF COLUMBUS...
MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM...AND
COULD INTENSIFY.
LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER...MONROE...HUMPHREY...TARNOV AND CORNLEA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
FRIDAY MORNING FOR CENTRAL NEBRASKA.
LAT...LON 4174 9750 4146 9733 4145 9770 4152 9770
4152 9780 4154 9781
TIME...MOT...LOC 0359Z 247DEG 14KT 4150 9767
MAYESLocal storm report, Oct 3, 11:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1106 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM TORNADO 1 WNW PALMYRA 40.71N 96.41W
10/03/2013 OTOE NE STORM CHASER
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 35 min |
| Oct 3, 8:40 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 35 min |
| Oct 3, 9:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 30 min |
| Oct 3, 9:19 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 26 min |
| Oct 3, 9:23 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 52 min |
| Oct 3, 9:42 PM CDT | Tornado Warning | OAX | Saline | 48 min |
| Oct 3, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 52 min |
| Oct 3, 9:59 PM CDT | Special Weather Statement | OAX | Cass, Sarpy | 31 min |
| Oct 3, 10:06 PM CDT | Tornado Warning | OAX | Lancaster | 24 min |
| Oct 3, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 30 min |
| Oct 3, 10:26 PM CDT | Tornado Warning | OAX | Lancaster, Otoe | 34 min |
| Oct 3, 10:28 PM CDT | Tornado Warning | OAX | Saline | 32 min |
| Oct 3, 10:40 PM CDT | Tornado Warning | OAX | Cass, Otoe | 35 min |
| Oct 3, 10:45 PM CDT | Flash Flood Warning | OAX | Lancaster, Saline, Seward | 6 hr |
| Oct 3, 10:56 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 34 min |
| Oct 3, 11:01 PM CDT | Special Weather Statement | OAX | Platte | 29 min |
| Oct 3, 11:25 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe | 35 min |
| Oct 3, 11:30 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 30 min |
| Oct 3, 11:54 PM CDT | Special Weather Statement | OAX | Butler, Colfax | 51 min |
| Oct 4, 12:41 AM CDT | Special Weather Statement | OAX | Dodge, Saunders | 64 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | OAX | Colfax, Platte | 2 hr |
| Oct 4, 4:26 PM CDT | Special Weather Statement | OAX | Wayne | 34 min |
| Oct 4, 4:43 PM CDT | Tornado Warning | OAX | Stanton, Wayne | 32 min |
| Oct 4, 5:01 PM CDT | Tornado Warning | OAX | Cedar, Stanton, Wayne | 29 min |
| Oct 4, 5:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 49 min |
| Oct 4, 5:16 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee | 29 min |
| Oct 4, 5:22 PM CDT | Tornado Warning | OAX | Antelope, Knox | 38 min |
| Oct 4, 5:28 PM CDT | Tornado Warning | OAX | Wayne | 32 min |
| Oct 4, 5:37 PM CDT | Special Weather Statement | OAX | Otoe | 23 min |
| Oct 4, 5:37 PM CDT | Tornado Warning | OAX | Cedar, Knox | 23 min |
| Oct 4, 5:45 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 30 min |
| Oct 4, 5:45 PM CDT | Tornado Warning | OAX | Thurston | 45 min |
| Oct 4, 6:03 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Oct 4, 6:04 PM CDT | Tornado Warning | OAX | Thurston | 41 min |
| Oct 4, 6:23 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 37 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.